# SDR CHQA200800194

- Difficulty date: October 5, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N268SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145270
- Aircraft time: 21,371 hours, 17,134 cycles
- Engine: Allsn AE3007A
- Engine time: 18,314 hours, 15,954 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: MS27473E10F35S
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE BACK SIDE OF THE CENTER AISLE EMERGENCY EXIT SIGN WOULD NOT ILLUMINATE DURING TEST.  MAINTENANCE RESET THE CONNECTOR ON THE LIGHT AND THE SYSTEM OPS CHECKED GOOD.
